MAUDE Adverse Event Report: Medline Industries, LP NAMIC; MTS,LHK,DIGNITY,FRENCH HOSP

Medline Industries, LP NAMIC; MTS,LHK,DIGNITY,FRENCH HOSP
Catalog Number 000000006012112841
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported ra separated from manifold.Investigation included review of the photo and evaluation of a used sample; review of the finished good bill of materials/pack build, finished good manufacturing instructions, drawing, device history records, receiving inspection records, related changes, and complaint history did not reveal any related nonconformances or adverse trend.The reported defect was confirmed as the ra separated from the manifold.Further communication with the sales rep and customer discovered the 200 series manifold was being used outside the intended design specs, as the psi was too extreme for this specific manifold, therefore causing the ra to separate; root cause can be attributed to user knowledge, with the updated cause code adjusted to traced to user with misuse/mishandling.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that ra separated from manifold.

Brand Name
NAMIC
Common Device Name
MTS,LHK,DIGNITY,FRENCH HOSP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50947914
Report Number1417592-2026-54512
Device Sequence Number10446675
Product Code OEZ
UDI-Device Identifier20193489096146
UDI-Public20193489096146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000006012112841
Device Lot Number0000129111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown